Social Links

Follow on Facebook Follow on Twitter Follow on G+Follow EiR on PinterestFollow EiR on Instagram

Xpert Access

×

Login To Get Involved!


Forgot your username?


Forgot your password?

×

Join Us At EiR Now!

DNRS Roof Banner

 

DNRS Interactive DVD Series & Seminars

Azoles/ Die-off

Dear All,

The Herxheimer or die-off reaction happens when yeast/fungus is killed off. Stirring those buggers up releases more mycotoxins that cause all sorts of symptoms. 

With Nystatin, because it hits the gut so hard, my die-off was bloating, gas, elimination. Because of the seriousness of my GI infestation together with giving up to my constant cravings for dairy and sweets, die-off went on for 5 months. Unless I stop feeding candida, the die-off won't stop. I'll never balance the flora.

At 4 months, Dr. Brodsky added itraconazole, an antifungal at 200 mg per day. He wouldn't prescribe the drug until i'd had a liver panel test. I took itraconazole (Sporanox) for one month and, personally, didn't really feel any difference. i increased the dose to 400 mg a day - still didn't feel anything.

So what am i trying to get at if I've been on Nystatin for five months? 

Azole drugs go into the bloodstream and are toxic to the liver. I'm trying to reach the yeast overgrowth in places Nystatin can't get to. A month of azole drugs should do it - But itraconazole wasn't effective for me.

Recently, Dr. Brodsky changed to Diflucan - fluconazole - at 200 mg. INSTANTLY, a new die-off started. I'm in the middle of it now. Headache, upset stomach, general aches and a very high level of sensitivity. After three days of terrible die-off, I called Dr. Brodsky to tell him how sick I was. He cut the dosage in half. I was killing off the yeast too fast. 

You absolutely need a doctor to help you with this. Here is a physican's packet with a letter for your primary care physician explaining about yeast. http://www.yeastconnection.com/ftb_charts.html

clearday